Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/22583
Title: Smoothing spline estimation for partially linear single-index models
Authors: Leung, B 
Wong, H 
Zhang, R
Han, S
Keywords: Average derivative estimate
Partially linear single-index models
Smoothing spline
Issue Date: 2010
Publisher: Taylor & Francis Inc
Source: Communications in statistics-simulation and computation, 2010, v. 39, no. 10, p. 1953-1961 How to cite?
Journal: Communications in Statistics-Simulation and Computation 
Abstract: In this article, the partially linear single-index models are discussed based on smoothing spline and average derivative estimation method. This proposed technique consists of two stages: one is to estimate the vector parameter in the linear part using the smoothing cubic spline method, simultaneously, obtaining the estimator of unknown single-index function; the other is to estimate the single-index coefficients in the single-index part by the using average derivative estimator procedure. Some simulated and real examples are presented to illustrate the performance of this method.
URI: http://hdl.handle.net/10397/22583
ISSN: 0361-0918
DOI: 10.1080/03610918.2010.526735
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Nov 15, 2017

Page view(s)

51
Last Week
1
Last month
Checked on Nov 12, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.